MAUDE Adverse Event Report: CAREFUSION ALARIS® EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 20051E
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer¿s report that the smartsites are deformed was confirmed.Visual inspection confirmed the customer's experience of an oval-shaped smartsite component.Functional testing was performed; leakage was observed from the oval-shaped smartsite.The cause of this issue is exposure of the smartsite® to an external heat source that brings the component temperature above 60°c.A review of the manufacturing process, bd storage conditions, and sterilization process has not found a potential root cause for this level of excess heat.
 
Event or Problem Description
The reported feedback suggests that the smartsites are deformed.Report suggests not in use on a patient.

Brand Name
ALARIS® EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9497009
Report Number9616066-2019-03701
Device Sequence Number2967082
Product Code FPA
UDI-Device Identifier07613203012331
UDI-Public07613203012331
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2022
Device Model Number20051E
Device Catalogue Number20051E
Device Lot Number19055319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1